# SDR MWEA010482

- Difficulty date: March 28, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 41,080 hours, 31,725 cycles
- System (JASC): 5270 · Door Warning System
- Part: Plate
- Part number: 59103647
- Condition: Out Of Adj
- Location: Stair Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, FORWARD STAIRWAY DOOR ANNUNCIATOR CAME ON.  --  ADJUSTED SWITCH STRIKER PLATE, PRESSURIZED AIRCRAFT TO 7 PSI, LIGHT REMAINED OFF.
